# SDR AALA20110930SJU01

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 31,469 hours, 13,224 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Condition: Inoperative
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJU - CREW REPORTED RIGHT WING BODY OVERHEAT INDICATION WITH LEFT WING BODY ON PLACARD.  EMERGENCY DECLARED FLIGHT RETURNED SJU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED COMPARTMENT OVERHEAT DETECTOR CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
